On the Number of Minimal 1-Steiner Trees.
Discrete & computational geometry, Tome 12 (1994) no. 1, pp. 29-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1994__12_1_131315,
author = {B. Aronov and D. Eppstein and M. Bern},
title = {On the {Number} of {Minimal} {1-Steiner} {Trees.}},
journal = {Discrete & computational geometry},
pages = {29--34},
year = {1994},
volume = {12},
number = {1},
zbl = {0802.05030},
url = {http://geodesic.mathdoc.fr/item/DCG_1994__12_1_131315/}
}
B. Aronov; D. Eppstein; M. Bern. On the Number of Minimal 1-Steiner Trees.. Discrete & computational geometry, Tome 12 (1994) no. 1, pp. 29-34. http://geodesic.mathdoc.fr/item/DCG_1994__12_1_131315/